# SDR SCNA99622

- Difficulty date: December 31, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N152SY
- Make and model: Doug DC-10-15
- Aircraft serial: 48289
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 1059
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A HEAVY MAINTENANCE CHECK, THE SHEAR TIE IN THE FORWARD PIT AT STATION 1059 BETWEEN 52 RT AND 52 LT WAS FOUND CORRODED.  REMOVED DAMAGED SHEAR TIE IAW DC10 SRM 513101 VOL 2.  MATERIAL ID FOR SPLICE AND SHEARTIE IAW DC10 SRM 531301 VOL 3.  FABRICATED SHEAR TIE ALODINED AND PRIMED IAW DC10 SRM 512101 VOL 3.
